Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: RXSIGHT INC. RXSIGHT INSERTION DEVICE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
RXSIGHT INC. RXSIGHT INSERTION DEVICE
Model Number
63001
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +23.5d) was implanted backwards.
Additional Manufacturer Narrative
Manufacturer reference #: (b)(4).
New Search
Submit an Adverse Event Report
Brand Name
RXSIGHT INSERTION DEVICE
Common Device Name
RXSIGHT INSERTION DEVICE
Manufacturer
(Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer
(Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key
22079818
Report Number
3012712027-2025-00131
Device Sequence Number
15628915
Product Code
MSS
UDI-Device Identifier
00818806020746
UDI-Public
01008188060207461123041517260331
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
PMA/510(K) Number
K231466
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,User Facility,Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
05/23/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
63001
Device Catalogue Number
63001
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/25/2025
Initial Report FDA Received Date
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N)
No
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Age
75 YR
Patient Sex
Female